Khon Kaen Business Forum
  • Khon Kaen Business Forum

    clock

    Thursday 23 Sep 2021 - Friday 24 Sep 2021 09:00 - 20:30

    clock

    Avani Khon Kaen Hotel & Convention Centre (อวานี ขอนแก่น โฮเทล แอนด์ คอนเวนชั่น เซ็นเตอร์)

    chart

    Business Management

reward What

Khon Kaen Business Forum

Khon Kaen is one of the biggest cities in the north-eastern region, 2nd regional contributor to the national GDP with 1.8 million of population. Khon Kaen is also considered as a center of the Greater Mekong Sub-region (GMS).

Initiated and organized by the Franco-Thai Chamber of Commerce (FTCC), the Netherlands-Thai Chamber of Commerce (NTCC)  and the Belgium-Luxemburg-Thai Chamber of Commerce (BeLuThai) under the lead of the Joint Foreign Chambers of Commerce (JFCCT), the Khon Kaen Business Forum will be held from 23-24 September 2021 to promote Khon Kaen as a business destination to expatriates in Thailand. Business opportunities in Smart City, Smart Farming, Innovation, Connectivity and Health are yet to be discovered in Khon Kaen, the Gateway to GMS. The business forum is also an occasion to connect with local entrepreneurs in Khon Kaen.


Dates:     23-24 September 2021
Organizers:

Franco-Thai Chamber of Commerce (FTCC)
Netherlands-Thai Chamber of Commerce (NTCC)
Belgium-Luxemburg-Thai Chamber of Commerce (BeLuThai)

Main Sponsors:Thailand Convention & Exhibition Bureau (TCEB)
Tourism Authority of Thailand 
Thailand Center of Excellence for Life Science (TCELS)
Endorsed by:Joint Foreign Chambers of Commerce (JFCCT)
Board of Trade of Thailand (BOT)
Federation of Thai Industries (FTI)
Local Partners:Khon Kaen Province
Federation of Thai Industries – Khon Kaen
Khon Kaen Chamber of Commerce
Khon Kaen Think Tank
Mekong Institute
Digital Economy Promotion Agency (DEPA)
Chambers Partners:TEBA, EABC, Austcham, Indo-Thai Chamber of Commerce
Official Hotel Partner:Avani Khon Kaen Hotel & Convention Center
Target Groups150 Thai and foreign businessmen (40% from Bangkok, 60% from Khon Kaen)


Activities
Khon Kaen Business Forum
Start-up Business Pitching
Site visits: 2 routes to be chosen
Networking Lunch & Dinner


Tentative Programme
Thursday 23th September 2021
09:00-12:00Start-up Business Pitching
14:00-18:00Khon Kaen Business Forum

  • Welcome addresses

  • opening speech

  • Keynote speech

  • 2 Panel discussions
18:00-20:30ISAN Networking Night
Friday 24th September 2021
Route 1BCG / Food for the future
Route 2Transport & Health
17:00-20:30

Visit of E-san Industrial Fair & Networking Dinner

at KICE


*the programme can be changed without prior notice

Participation Fees for 2-day programs : 5,350 THB
(incl.VAT)

Contact

FTCC - Rudee Tel: 02 650 9649 events@francothaicc.com

NTCC - Ploy Tel: 02 254 6434 events@ntccthailand.org

calendar Agenda

Choose location to display agenda
  • 09:00 am - 12:00 pm 180 Mins

    Start-up Business Pitching

    place AVANI KHON KAEN HOTEL & CONVENTION CENTER
    clock 09:00 am - 12:00 pm

    - Opening of the session by DEPA - 10 start-up team to pitch @10 minutes each + Q&A 5 mn 5 from DEPA/NESBOA/Ubon Tech Startup 2 from TCELS, 2 from TCEB, 1 from Thai Tech Start-up - Closing of the session by TCEB

  • 12:00 pm - 14:00 pm 120 Mins

    Lunch

    place AVANI KHON KAEN HOTEL & CONVENTION CENTER
    clock 12:00 pm - 14:00 pm

    Reserved only for those attending the Start-up Business Pitching

  • 14:00 pm - 18:00 pm 240 Mins

    Khon Kaen Business Forum

    place AVANI KHON KAEN HOTEL & CONVENTION CENTER
    clock 14:00 pm - 18:00 pm

    14:00-14:30 Welcome & Opening addresses o Mr. Stanley Kang, JFCCT Chairman o Mr. Chiruit Isarangkun Na Ayuthaya , TCEB President o Mr. Siripakorn Cheawsamoot, TAT Deputy Governor for Europe, Africa, the Middle East and the Americas o Chairman, Board of Trade of Thailand (TBC) 14:30-15:00 Keynote speech by Dr. Somsak Jangtrakul, Governor of Khon Kaen Province 15:00-16:30 Panel discussion 1: Khon Kaen Able City o Mr. Channarong Buristrakul, Chairman of Khon Kaen Chamber of Commerce o Food Valley, MRO, Dry port: Mr. Songsak Thongthai – Chairman of FTI Khon Kaen o NEEC: Mr. Suradech Taweesaengsakulthai, CEO - Khon Kaen Think Tank o IC: Mr. Tak Sriratanobhas, Vice President at Mitr Phol Group o GMS: Mr. Suriyan Vichitlekar, Executive Director - Mekong Institute o Medicopolis: Dr. Chairat Uthaipibull, TCELS Deputy CEO 16:30-18:00 Panel discussion 2: sharing best practices from Foreign Business Community o Smart Farming - Remko Vleesch Dubois, CEO, Kirloskar Brothers (Thailand) o Smart City - Joost Helms, Director, Eindhoven International Project Office (EIPO) o TBC o TBC

  • 18:00 pm - 20:30 pm 150 Mins

    ISAN Networking Night

    place AVANI KHON KAEN HOTEL & CONVENTION CENTER
    clock 18:00 pm - 20:30 pm

    hosted by Tourism Authority of Thailand (TAT)

Choose location to display agenda
  • 09:00 am - 17:00 pm 480 Mins

    Site Visit Route 1 - BCG & Agrotech

    place Mitr Phol & H.M. Clause
    clock 09:00 am - 17:00 pm

    Visit to Mitr Phol, H.M. Clause Limited to 30 persons only (upon validation from the sites)

  • 09:00 am - 17:00 pm 480 Mins

    Site Visit Route 2 - Transport & Health

    place Khon Kaen University
    clock 09:00 am - 17:00 pm

    Limited to 30 persons only - Prototype of Light Rail Tramway at Rajamangala University of Technology Isan (RMUTI) - Khon Kaen Campus - Smart City Operation Center (SCOPC), Science Park - Khon Kaen University - Medical Hub – a mega-project of Khon Kaen University

  • 17:00 pm - 20:30 pm 210 Mins

    Visit of E-San Industrial Fair & Networking Dinner

    place Khonkaen International Convention and Exhibition Center (KICE)
    clock 17:00 pm - 20:30 pm

location How to get there

Direction to Venue

  • Taxi
    Go to Avani Khon Kaen Hotel & Convention Centre
  • BTS
  • By foot

Venue detail